MathSciNet Relay Station
MathSciNet bibliographic data
MR751523 82A05 (44A60 82A15)
Mead, Lawrence R.; Papanicolaou, N. Maximum entropy in the problem of moments. J. Math. Phys. 25 (1984), no. 8, 2404–2417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement